American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Yan X. Zhang. Adinkras for mathematicians. Trans. Amer. Math. Soc. 366 (2014) 3325-3355.
Abstract, references, and article information   
View Article: PDF

[2] Dang-Zheng Liu, Chunwei Song and Zheng-Dong Wang. On explicit probability densities associated with Fuss-Catalan numbers. Proc. Amer. Math. Soc. 139 (2011) 3735-3738. MR 2813403.
Abstract, references, and article information   
View Article: PDF

[3] Ben Chad and Chris Good. Homeomorphisms of two-point sets. Proc. Amer. Math. Soc. 139 (2011) 2287-2293. MR 2784793.
Abstract, references, and article information   
View Article: PDF

[4] Matthew Macauley and Henning S. Mortveit. Erratum to: On enumeration of conjugacy classes of Coxeter elements. Proc. Amer. Math. Soc. 137 (2009) 3167-3167. MR 2506477.
Abstract, references, and article information   
View Article: PDF

[5] Matthew Macauley and Henning S. Mortveit. On enumeration of conjugacy classes of Coxeter elements. Proc. Amer. Math. Soc. 136 (2008) 4157-4165. MR 2431028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Plamen Koev and Alan Edelman. The efficient evaluation of the hypergeometric function of a matrix argument. Math. Comp. 75 (2006) 833-846. MR 2196994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alexander Postnikov and Boris Shapiro. Trees, parking functions, syzygies, and deformations of monomial ideals. Trans. Amer. Math. Soc. 356 (2004) 3109-3142. MR 2052943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marcelo Aguiar, Nantel Bergeron and Kathryn Nyman. The peak algebra and the descent algebras of types B and D. Trans. Amer. Math. Soc. 356 (2004) 2781-2824. MR 2052597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jean Bourgain and Mei-Chu Chang. On the size of $k$-fold sum and product sets of integers. J. Amer. Math. Soc. 17 (2004) 473-497. MR 2051619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Fishburn. Integer solutions to interval linear equations and unique measurement. Proc. Amer. Math. Soc. 129 (2001) 1595-1599. MR 1814085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Z. Arad and M. Muzychuk. Order evaluation of products of subsets in finite groups and its applications. II. Trans. Amer. Math. Soc. 349 (1997) 4401-4414. MR 1407477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Randall Dougherty. Functors on the category of finite sets . Trans. Amer. Math. Soc. 330 (1992) 859-886. MR 1053111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. Frankl and V. Rödl. A partition property of simplices in Euclidean space . J. Amer. Math. Soc. 3 (1990) 1-7. MR 1020148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joseph Gerver, James Propp and Jamie Simpson. Greedily partitioning the natural numbers into sets free of arithmetic progressions . Proc. Amer. Math. Soc. 102 (1988) 765-772. MR 929018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anders Björner and Michelle L. Wachs. Generalized quotients in Coxeter groups . Trans. Amer. Math. Soc. 308 (1988) 1-37. MR 946427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. J. Newman. Computing when multiplications cost nothing . Math. Comp. 46 (1986) 255-257. MR 815847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Peter Frankl and Vojtěch Rödl. All triangles are Ramsey . Trans. Amer. Math. Soc. 297 (1986) 777-779. MR 854099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard Askey and Mourad Ismail. Recurrence relations, continued fractions, and orthogonal polynomials. Memoirs of the AMS 49 (1984) MR 743545.
Book volume table of contents   

[19] Anders Björner and Michelle Wachs. On lexicographically shellable posets . Trans. Amer. Math. Soc. 277 (1983) 323-341. MR 690055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joel H. Spencer. Ramsey's theorem for spaces . Trans. Amer. Math. Soc. 249 (1979) 363-371. MR 525678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Richard P. Stanley. Balanced Cohen-Macaulay complexes . Trans. Amer. Math. Soc. 249 (1979) 139-157. MR 526314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stephen H. Schanuel. A combinatorial problem of Shields and Pearcy . Proc. Amer. Math. Soc. 65 (1977) 185-186. MR 0439652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jaroslav Nešetřil and Vojtěch Rödl. A structural generalization of the Ramsey theorem. Bull. Amer. Math. Soc. 83 (1977) 127-128. MR 0422035.
Abstract, references, and article information   
View Article: PDF

[24] R. L. Graham and B. L. Rothschild. A short proof of van der Waerden's theorem on arithmetic progressions . Proc. Amer. Math. Soc. 42 (1974) 385-386. MR 0329917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Lepowsky. Multiplicity formulas for certain semisimple Lie groups. Bull. Amer. Math. Soc. 77 (1971) 601-605. MR 0301142.
Abstract, references, and article information   
View Article: PDF

[26] F. N. Cole. The triad systems of thirteen letters . Trans. Amer. Math. Soc. 14 (1913) 1-5. MR 1500931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1